Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 65, NWS Grand Rapids, MI

September 20, 2011

NWS Grand Rapids, MI issued this small craft advisory at Sep 20, 2011, 4:08 PM EDT. It took effect at Sep 21, 2011, 2:00 AM EDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2011, 4:08 PM EDT (20:08 UTC)
In effect from
Sep 21, 2011, 2:00 AM EDT
Expired
Sep 22, 2011, 7:54 PM EDT
In force
42 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WHUS73 KGRR 202008
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
408 PM EDT TUE SEP 20 2011


LMZ846>849-210415-
/O.NEW.KGRR.SC.Y.0065.110921T0600Z-110922T1200Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
408 PM EDT TUE SEP 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM WEDNESDAY TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM WEDNESDAY TO 8 AM
EDT THURSDAY. 

* SOUTHWEST WIND WILL INCREASE TO OVER 20 KNOTS

* WAVES WILL BUILD TO OVER 3 FEET AFTER MIDNIGHT



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
9 follow-up statements
397 
WHUS73 KGRR 210208
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1008 PM EDT TUE SEP 20 2011

LMZ846>849-211015-
/O.CON.KGRR.SC.Y.0065.110921T0600Z-110922T1200Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1008 PM EDT TUE SEP 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO
8 AM EDT THURSDAY...

* SOUTHWEST WIND WILL INCREASE TO 15 TO 25 KNOTS.

* WAVES WILL BUILD TO OVER 3 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
044 
WHUS73 KGRR 210733
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
333 AM EDT WED SEP 21 2011

LMZ846>849-211545-
/O.CON.KGRR.SC.Y.0065.000000T0000Z-110922T1200Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
333 AM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* SOUTHWEST WINDS 15 TO 25 KNOTS.

* WAVES 3 TO 5 FEET WILL INCREASE TO 4 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
093 
WHUS73 KGRR 211516
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1116 AM EDT WED SEP 21 2011

LMZ844-845-212330-
/O.EXB.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
1116 AM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THURSDAY. 


* WINDS: SOUTHWEST WINDS WILL INCREASE INTO THE 20 TO 30 KNOT
  RANGE THIS AFTERNOON. TONIGHT AND THURSDAY WINDS WILL BECOME
  WESTERLY AT 15 TO 25 KNOTS.

* WAVES: WAVES WILL BUILD INTO THE 3 TO 5 FOOT RANGE THIS
  AFTERNOON...AND REMAIN IN THE 3 T0 6 FOOT RANGE TONIGHT INTO
  MUCH OF THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ846>849-212330-
/O.EXT.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1116 AM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT
THURSDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE INTO THE 20 TO 30 KNOT
  RANGE THIS AFTERNOON. TONIGHT AND THURSDAY WINDS WILL BECOME
  WESTERLY AT 15 TO 25 KNOTS.

* WAVES: WAVES OF 3 TO 5 FEET THIS AFTERNOON WILL BUILD INTO THE 4
  TO 7 FOOT RANGE TONIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/GRR

DUKE
654 
WHUS73 KGRR 211939
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
339 PM EDT WED SEP 21 2011

LMZ844>849-220345-
/O.CON.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
339 PM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

* WINDS: SOUTHWEST WINDS WILL REMAIN IN THE 15 TO 25 KNOT RANGE
  INTO THURSDAY.

* WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
236 
WHUS73 KGRR 220147
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
947 PM EDT WED SEP 21 2011

LMZ844>849-221000-
/O.CON.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
947 PM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

* WINDS: SOUTHWEST WINDS WILL REMAIN IN THE 15 TO 25 KNOT RANGE 
  INTO THURSDAY. 

* WAVES: WAVES OF 4 TO 7 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
384 
WHUS73 KGRR 220730
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 AM EDT THU SEP 22 2011

LMZ844>849-221530-
/O.CON.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
330 AM EDT THU SEP 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS: WEST TO NORTHWEST 10 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
136 
WHUS73 KGRR 221454
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1054 AM EDT THU SEP 22 2011

LMZ844>849-222300-
/O.CON.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1054 AM EDT THU SEP 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS: WEST TO NORTHWEST 10 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
755 
WHUS73 KGRR 221958
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
358 PM EDT THU SEP 22 2011

LMZ844>849-230000-
/O.CON.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
358 PM EDT THU SEP 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...


* WINDS: WEST TO NORTHWEST 10 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET DIMINISHING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
664 
WHUS73 KGRR 222354
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
754 PM EDT THU SEP 22 2011


LMZ844>849-230100-
/O.CAN.KGRR.SC.Y.0065.000000T0000Z-110923T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
754 PM EDT THU SEP 22 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE COME DOWN ACROSS THE AREA...AND THE TREND IS EXPECTED
TO CONTINUE THROUGH TONIGHT.

$$

NJJ

HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 20, 4:00 PM EDT, 8 minutes earlier.

Area forecast discussion, Sep 20, 4:00 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
400 PM EDT TUE SEP 20 2011

LATEST UPDATE...ALL BUT AVIATION...

.SYNOPSIS...(400 PM EDT TUE SEP 20 2011)
HIGH PRESSURE OVER OHIO WILL DRIFT EAST TONIGHT.  A COLD FRONT IN
IOWA WILL MOVE EAST AND TRACK THROUGH MICHIGAN ON WEDNESDAY.  A FEW
SHOWERS COULD ACCOMPANY THE PASSAGE OF THIS FRONT.  A MUCH COOLER AND
UNSETTLED AIRMASS WILL ARRIVE FOR THE END OF THE WEEK INTO THE
WEEKEND.

&&

.SHORT TERM...(400 PM EDT TUE SEP 20 2011)
(TONIGHT THROUGH THURSDAY NIGHT)
THE FORECAST CHALLENGE DEALS WITH THE RISK FOR PRECIPITATION TONIGHT
INTO WEDNESDAY.

THE COLD FRONT WILL BE PUSHING IN FROM THE WEST LATE TONIGHT INTO
WEDNESDAY.  LIFT THROUGH THE NIGHT LOOKS WEAK AND THE AIRMASS WILL
BE RELATIVELY DRY.  HOWEVER AFTER 09Z...MORE ORGANIZED LIFT SETS UP
ALONG THE FRONT FOR THE LAKESHORE AREAS AS THE MOISTURE DEEPENS.  WE
MAY SEE A BAND OF SHOWERS DEVELOPING THEN.  WILL MAINTAIN THE RISK
FOR SHOWERS MAINLY FOR AFTER MIDNIGHT.  LOOKED AT SOUNDINGS AS
INSTABILITY WAS SHOWN.  HOWEVER SOUNDINGS SHOWED NO INSTABILITY
THROUGH TONIGHT.

ON WEDNESDAY WE WILL SEE BUILDING INSTABILITY FROM LAN INTO JXN
DURING THE EARLY AFTERNOON HOURS.  THE NAM SUGGESTS THIN DEEP CAPE
18Z WHICH WOULD RAISE THE RISK FOR A BRIEF THUNDERSTORM BEFORE THE
FRONT PUSHES EAST.  HOWEVER THE GFS MAINTAINS A STABLE AIRMASS. WILL
KEEP THE THUNDER OUT OF THE FORECAST AS THIS IS CURRENTLY WHAT WE
HAVE.  I FEATURED MORE CLEARING BEHIND THE FRONT FOR WED AFTERNOON
INTO THE EVENING.

LATER WED NIGHT AS COOLER AIR WRAPS IN AND LAKE EFFECT MOISTURE
FEEDS INTO THE DEVELOPING UPPER SYSTEM A RISK FOR LIGHT RAIN SHOWERS
WILL EXIST.  MODELS DO NOT SHOW THE MOISTURE ABOVE THE -10 DEG
C...BUT OMEGA WILL BE PRESENT IN THE LOW LEVEL MOIST ZONE.  WILL GO
WITH MORE IN THE WAY OF LIGHT RAIN SHOWERS...BUT IT MAY END UP BEING
DRIZZLE.  ALSO THIS TIME OF THE YEAR...THE LAKE TENDS TO ADD MORE
MOISTURE THAN SHOWN BY THE MODELS...THUS MEASURABLE PRECIPITATION
COULD EASILY OCCUR.

&&

.LONG TERM...(400 PM EDT TUE SEP 20 2011)
(FRIDAY THROUGH TUESDAY)

12Z GFS/ECMWF/GLOBAL GEM/FIM GUIDANCE ALL CONTINUE TRENDS FROM
YESTERDAY IN SUGGESTING THAT A VERY COOL AND UNSETTLED WX PATTERN
WILL DEVELOP FRIDAY THROUGH THE WEEKEND WITH A CUTOFF UPPER LOW
ENTRENCHED ACROSS OUR REGION. AS SUCH WE HAVE TRENDED THE FCST MORE
PESSIMISTIC FOR LATE IN THE WEEKEND WITH EXTENSIVE CLOUDS AND
SCATTERED SHOWERS STILL EXPECTED TO LINGER.

IN FACT CLOUDS AND SCATTERED LIGHT RAIN SHOWERS ARE STILL POSSIBLE
EVEN INTO MONDAY BEFORE THE UPPER LOW FINALLY SHIFTS ESE OF OUR
REGION AND SOME RIDGING FINALLY BEGINS TO NUDGE IN FROM THE WEST.
MAX TEMPS WILL AVERAGE SEVERAL DEGREES BELOW NORMAL FRIDAY THROUGH
MONDAY BEFORE FINALLY RETURNING TO CLOSE TO NORMAL BY TUESDAY ONCE
THE UPPER LOW DEPARTS.

&&

.AVIATION...(125 PM EDT TUE SEP 20 2011)
VFR CONDITIONS ANTICIPATED AT ALL THE TERMINALS THRU 18Z WED. SCT
FAIR WX CU MAINLY NEAR TO NORTH OF A LINE FROM GRR TO LAN WILL TEND
TO DISSIPATE BY LATE AFTN/EARLY EVE. A WEAK FRONT WILL MOVE THROUGH
WEDNESDAY MORNING. IT SHOULD COME THROUGH DRY AT MOST OF OUR
TERMINALS BUT A LIGHT SHOWER OR TWO MAY JUST CLIP MKG FROM AROUND
06Z-12Z WED. SSW TO WSW WINDS BEHIND THE FRONT WILL RAMP UP TO
AROUND 15 KTS AT ALL THE TERMINALS DURING THE MID TO LATE MORNING
HOURS WEDNESDAY.

&&

.MARINE...(400 PM EDT TUE SEP 20 2011)
WILL GO WITH A SMALL CRAFT ADVISORY FOR LATER TONIGHT MAINLY NORTH
OF HOLLAND WAS WINDS AND WAVES INCREASE.

&&

.HYDROLOGY...(400 PM EDT TUE SEP 20 2011)
ANY RAIN THROUGH THURSDAY LOOKS TO BE LIGHT THUS NO SIGNIFICANT
CHANGES TO THE RIVER LEVELS EXPECTED.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:     MJS
SHORT TERM:   MJS
LONG TERM:    LAURENS
AVIATION:     LAURENS
MARINE:       MJS
HYDROLOGY:    MJS
Hazardous weather outlook, Sep 20, 5:13 AM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
513 AM EDT TUE SEP 20 2011

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-210915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
513 AM EDT TUE SEP 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG WILL LIFT BY LATE MORNING. THE MORNING COMMUTE WILL
BE IMPACTED BY VERY LOW VISIBILITIES... MANY LOCATIONS HAVE
VISIBILITIES UNDER A QUARTER MILE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AS A COLD
FRONT COMES THROUGH THE AREA. NO SEVERE STORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WDM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 10:39 PM EDTDense Fog AdvisoryGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more11 hr

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.